# SDR SWAA2024112671388

- Difficulty date: November 25, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N8862Q
- Make and model: Boeing 737-8
- Aircraft serial: 67863
- Aircraft time: 5,415 hours, 3,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS DO NOT OPERATE.<[01] REMOVED AND REPLACED EMERGENCY EXIT LIGHT SWITCH PER SWPM 20-83-11.
